# SDR CA040426009

- Difficulty date: April 25, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Bac 146200A
- Aircraft time: 33,944 hours
- Engine: Lyc ALF502R5
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Failed
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: A, Y, J
- Precautionary procedure: E, O

## Discrepancy

(CAN) DURING START OF NR 4 ENGINE, THE APU GENERATOR WENT OFF LINE CAUSING AN ABORTED START.  ON SECOND ATTEMPT FLAMES CAME OUT OF THE EXHAUST.  THE CREW WAS REPORTED OF THIS INCIDENT AND A/C WAS RETURNED TO GATE FOR INSPECTION BY MAINTENANCE.  FOLLOWING THE INSPECTION, THE APU WAS DEFERRED IAW MEL 49-00-1 AND GROUND RUN OF ENGINE C/O BY MAINTENANCE.  A/C WAS RELEASED FOR SERVICE AND ON THE EVENING OF THIS INCIDENT FURTHER INSPECTION CARRIED OUT BY MEANS OF BOROSCOPE WITH NO DAMAGE FOUND.  THE RAMP CREW CALLED THE FIRE DEPT AS PRECAUTIONARY MEASURE.
